In December of 2008 I went on vacation to Thailand with a buddy of mine. I had sex with 4 sex workers. I used a condom with all of them. About the 4th or 5th day of my trip I woke up in the middle of the night in cold sweats and I was running a fever and I had horrible diarrhea. I had a sore throat and a dry cough. Also, over the next couple of days I noticed that I developed oral thrush. During that time I had been binge drinking for about 4 days straight and I had also been eating lots of stuff off of the food carts on the street. I was hoping it was just gastro or something like that. My fever and diarrhea went away in about 3 days but I still had the cough, sore throat and thrush. The cough and sore throat went away in about 2 weeks. The thrush stayed for almost 2 months (but it wasn't as bad after the initial fever). In about mid January I developed EXTREME fatigue, so bad I almost felt sick. Also on my right wrist I developed very faint rash like bumps that you could barely see unless I scratched them. As soon as the rash went away in about a week the fatigue was gone too. At some point during this I noticed that on my right eyelid I developed something that looked like is may have been a molluscum. Its very small and its still there to this day (barley noticable since its between 2 eyelashes). In March exactly 3 months after my possible exposure I got a HIV blood test since I was convinced I had it. It came back negative but I wasnt convinced. So i finally bought one of those FDA approved Home Access HIV testing systems. I did the test and sent it to the lab. I just called about a hour ago and my results were negative. Does anyone have ANY idea what I may have had or what I might still have. Could Hepatitis or some other STD cause those symptoms? Please help me out guys...Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?